# SDR VNAA2009100700002

- Difficulty date: October 4, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 13,433 hours, 14,011 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R12016202
- Part serial: 7882
- Condition: Dented
- Location: Rt Wing
- Part time: 13,433 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BIRD STRIKE ON DESCENT.  AIRCRAFT LANDED WITHOUT INCIDENT AT EWN.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT MID WING LEADING EDGE PER THE AIRCRAFT MAINTENANCE MANUAL.  NO OTHER DAMAGE WAS NOTED AND AIRCRAFT RELEASED FOR SERVICE.
